On feedback anticontrol of discrete chaos

Research output: Journal Publications and Reviews (RGC: 21, 22, 62)21_Publication in refereed journalpeer-review

107 Scopus Citations
View graph of relations



Original languageEnglish
Pages (from-to)1435-1441
Journal / PublicationInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Issue number7
Publication statusPublished - Jul 1999
Externally publishedYes


In this Letter, we prove that the algorithm of Chen and Lai [1996, 1997 1998] for the anticontrol of chaos leads to chaos not only in the sense of Devaney but also in the sense of Li and Yorke, for both linear and nonlinear autonomous systems of any dimensionalities.